Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having headaches and migraine. Feeling nausea. Having pimples and rashes on head. Taking coversyl and atenelol. Guide?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
Ive had a quite annoying headache since last night. Its more of a migraine i would say. Its on the right side of my head, and very unconfortable. In addition i have no appetite and dont even feel like drinking water (which i do a lot normally). I am also a little nauseous.

As well as this i have pimples or a rash kind of thing on my head. Im getting concerned about this, and not sure what it could be? Help?

Im a 30 year old male, and currently on 10mg coversyl and 50mg atenelol.

Thank you.
Posted Fri, 28 Jun 2013 in Headache and Migraines
Answered by Dr. Gopal Krishna Dash 37 minutes later
Thanks for the query
Your headache can be related to migraine. If this is the first episode, you need other investigations to rule out secondary causes. This can be done by a neurological examination and/or scan if needed
If other causes were not found you will benefit from anti migraine prophylactic treatment. Please consult a local neurologist for the help
Please get back if you need any additional information
Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor